Description

TAG USA is a gymnastics and athletic center that is different from any other. TAG USA’s service awards, community honors, and State to National competitive championships have made TAG USA the top gymnastics program in the region.

 

Our staff is here to help you find the best program and classes available to your family. You will get to personally know the front desk staff of Harrison, Monika, Team Director Alexandra, and Mike as they help you with any class changes or questions that you might have.

 

Your child’s classes are guided by Recreational Director Elizabeth Geraci who monitor every child’s activities in every class. You will also see Class Manager Harrison interact with each parent in the hallways to help guarantee your satisfaction.

Location

1951 North Commerce Parkway, Weston, Florida 33326, USA

Starting from ages
  • 3
Pricing

The Cheer and Performance class cost is $345 for twice per week for a ten week session.

TAG USA SENIOR DAY CAMP
Member Cost: $55 per day or $250 per week
Non Member Cost: $60 per day or $275 per week
Buy hot catered lunch: Hot Dogs, Mac & Cheese, Turkey Sandwich, or Pizza – $25/week or $5/day – includes chips and a drink!
Add Early/Late care for $5/day

TAG USA PRESCHOOL CAMP
Cost: $35 per day or $160 per week

Region
Closed
Open hours today: 9:00 am - 8:30 pm
  • Monday

    9:00 am - 8:30 pm

  • Tuesday

    9:00 am - 8:30 pm

  • Wednesday

    9:00 am - 8:30 pm

  • Thursday

    9:00 am - 8:30 pm

  • Friday

    9:00 am - 8:30 pm

  • Saturday

    8:00 am - 10:00 pm

  • Sunday

    10:00 am - 8:00 pm

  • October 25, 2021 3:59 am local time

Contact Business
Schedule Information

MOMMY AND ME
NEW BABY TUMBLERS:
ages: 6 weeks – Cruisers
Duration : 50 Minutes – FREE
FRI: 9:30am – 10:15am

LIL MOVERS AND SHAKERS:
ages: Almost walking – 24months
Duration : 50 Minutes
MON: 3:30pm – 5:25pm
WED: 10:30am – 11:25
THURS: 10:30am – 5:25pm
FRI: 10:30am – 5:25pm
SAT: 9:00am – 10:55am

TINY TOTS:
Semi independent – ages: 2 to 3 yrs old
Duration: 55 mins
MON: 10:30am – 5:25pm
WED: 10:30am – 5:25pm
THURS: 10:30am – 5:25pm
FRI: 10:30am – 5:25pm
SAT: 9:00am - 11:55am

PRESCHOOL
PRESCHOOL BEGINNERS:
ages: 3-5 yrs old
Duration : 55 Minutes
MON: 10:30am - 7:25pm
TUES: 3:30pm - 6:25pm
WED: 10:30am - 7:25pm
THURS: 10:30am - 6:25pm
FRI: 10:30am - 6:25pm
SAT: 9:00am - 11:55am

PRESCHOOL INTERMEDIATE:
ages: 3-5 yrs old
Duration : 55 Minutes
MON: 11:30am - 6:25pm
TUES: 3:30pm - 6:25pm
WED: 11:30am - 6:25pm
THURS: 11:30am - 6:25pm
FRI: 11:30am - 6:25pm
SAT: 9:00am - 11:55am

PRESCHOOL ADVANCED:
ages 4-5 years old & ages 8+
Duration : 55 Minutes – BY INVITATION
MON: 4:30pm – 5:25pm
TUES: 4:30pm – 5:25pm
WED: 4:30pm – 5:25pm
THURS: 4:30pm – 5:25pm
FRI: 4:30pm – 5:25pm
SAT: 10:00am – 10:55am

GIRLS GYMNASTICS
GIRLS BEGINNERS: Ages 5-7 years old – Duration: 55 minutes
MON: 3:30pm – 7:25pm
TUES: 3:30pm – 7:25pm
WED: 3:30pm – 7:25pm
THURS: 3:30pm – 7:25pm
FRI: 3:30pm – 6:25pm
SAT: 9:00am - 11:55am

Ages 8 & older- Duration: 55 minutes
MON: 3:30pm – 7:25pm
TUES: 3:30pm – 7:25pm
WED: 3:30pm – 7:25pm
THURS: 3:30pm – 7:25pm
FRI: 3:30pm – 6:25pm
SAT: 9:00am - 11:55am

GIRLS INTERMEDIATE
Ages 5-7 years old – Duration : 1 hour and 25 Minutes
MON: 3:30pm – 7:25pm
TUES: 4:30pm – 7:25pm
WED: 3:30pm – 7:25pm
THURS: 4:30pm – 7:25pm
FRI: 4:30pm – 7:25pm
SAT: 10:00am - 12:55pm

Ages 8 & older – Duration : 1 hour and 25 Minutes
MON: 3:30pm – 7:25pm
TUES: 4:30pm – 7:25pm
WED: 3:30pm – 7:25pm
THURS: 4:30pm – 7:25pm
FRI: 4:30pm – 7:25pm
SAT: 10:00am - 12:55pm

GIRLS ADVANCED: (all ages) – Duration : 1 hour 55 Minutes
MON: 5:00pm – 7:55pm
TUES: 4:00pm – 7:55pm
WED: 5:00pm – 7:55pm
THURS: 4:00pm – 7:55pm
FRI: 4:00pm – 7:55pm
SAT: 9:00am - 12:55am

GIRLS PRETEAM: Noncompetitive (by invite only) 2 hours twice per week
MON: 5:30pm – 7:30pm
TUES: 5:30pm – 7:30pm
WED: 5:30pm – 7:30pm
THURS: 5:30pm – 7:30pm
FRI: 5:30pm – 7:30pm
SAT: 11:00am – 1:00pm

BOYS GYMNASTICS
BOYS BEGINNERS: Ages 5 & up – Duration : 55 Minutes
MON: 3:30pm – 6:25pm
TUES: 3:30pm – 5:25pm
WED: 3:30pm – 6:25pm
THURS: 3:30pm – 5:25pm
FRI: 3:30pm – 6:25pm
SAT: 9:00am - 11:55am

BOYS INTERMEDIATE/ ADVANCED:Duration : 1 hour 55 Minutes
MON: 4:30pm – 5:55pm
TUES: 4:30pm – 5:55pm
WED: 4:30pm – 5:55pm
THURS: 4:30pm – 5:55pm
FRI: 4:30pm – 5:55pm
SAT: 10:00am – 11:25am

Boys PreTeam : By invitation only – Duration : 1 hours 30 minutes
MON: 5:30pm – 7:00pm (Age 7+)
TUES: 3:30pm – 4:30pm (Ages 5 & 6)
WED: 5:30pm – 7:00pm (Age 7+)
THURS: 3:30pm – 4:30pm (Ages 5 & 6)

TRAMPOLINE AND TUMBLING CLASS – COED
Trampoline & Tumbling – Beginners :Coed Boys/Girls 55 Mins
MON: 3:30pm – 5:25pm
TUES: 3:30pm – 5:25pm
WED: 3:30pm – 5:25pm
THURS: 3:30pm – 5:25pm
FRI: 3:30pm – 5:25pm
SAT: 9:00am – 10:55am

Intermediate/Advance Coed- Boys & Girls 1hr 25 minutes
MON: 5:30pm – 6:55pm
TUES: 5:30pm – 6:55pm
WED: 5:30pm – 6:55pm
THURS: 5:30pm – 6:55pm
FRI: 5:30pm – 6:55pm
SAT: 10:00am – 11:25am

Preteam Coed-Boys & Girls (by invitation only)
TUES: 4:30pm – 6:00pm
THURS: 4:30pm – 6:00pm
SAT: 9:00am – 10:30am

TAG USA ACRO/TUMBLING CLASS – COED
TAG USA Power Tumbling Beginner: (ages 6 & up) – Duration : 55 Minutes
MON: 4:30pm -5:25pm
WED: 5:30pm – 6:25pm
THURS: 3:30pm – 4:25
SAT: 10:00am – 10:55am

TAG USA Power Tumbling Intermediate: (ages 7 & up) – Duration : 55 Minutes
MON: 4:30pm – 6:25pm
TUES: 4:30pm – 6:25pm
WED: 4:30pm – 6:25pm
THURS: 4:30pm – 6:25pm
FRI: 4:30pm – 6:25pm
SAT: 10:00am – 11:55am

TAG USA Power Tumbling Advanced: (ages 7 & up) – Duration : 55 Minutes
MON: 4:30pm – 6:25pm
TUES: 4:30pm – 6:25pm
WED: 4:30pm – 6:25pm
THURS: 4:30pm – 6:25pm
FRI: 4:30pm – 6:25pm
SAT: 10:00am – 11:55am

TAG USA CHEER & TUMBLE CLASS
TAG USA Cheer & Performance Class: 55 Minutes
TUES: 6:00pm – 6:55pm
THURS: 6:00pm – 6:55pm

PARKOUR OR ROUGUE FITNESS TRAINING (Coed)
MON: 5:30pm – 6:25pm
THURS: 5:30pm – 6:25pm

ACRO POWER TUMBLING: (Coed) AGES 7+
Beginner: Co-ed 55 minutes (Level 1)
MON: 4:30pm – 5:25pm
WED: 4:30pm – 6:25pm
THURS: 3:30pm – 4:25pm
FRI: 4:30pm – 5:25pm
SAT: 10:00am – 10:55am

Intermediate: (Level 2 & 3)
MON: 4:30pm – 6:25pm
TUES: 4:30pm – 5:25pm
WED: 4:30pm – 6:25pm
THURS: 4:30pm – 5:25pm
FRI: 4:30pm – 5:25pm
SAT: 10:00am – 11:55am

Advanced: (Level 4 & 5)
TUES: 5:30pm – 6:25pm
THURS: 5:30pm – 6:25pm
FRI: 5:30pm – 6:25pm

mood_bad
  • No comments yet.
  • Add a review